MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87215
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient contact discovered a fluid leak during dwell 2 of 4 of their pd treatment.The patient reported receiving an air detected in cassette alarm during dwell 2 of 4 of treatment and the treatment was cancelled.Fluid was seen underneath the cycler cart.Fluid was not discovered in the pump module area or on the external of the cassette.The cause of the leak is unknown.The patient contact does not see any rips or tears in the heater bag (hb).Upon follow up, the patient contact confirmed the reported event.The patient contact stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient contact stated that the patient was able to complete peritoneal dialysis treatment using new supplies with the cycler.The patient contact confirmed that the patient is continuing with peritoneal dialysis on the cycler without issue and without reoccurrence of the reported event.The patient contact confirmed that the cycler set is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the actual device was returned to the manufacturer for physical evaluation.The samples were received open with different package.As the complaint product sample was being disinfected and prepared for analysis, no leaks or damage in the cassette were observed.The cassette set was in the expected condition.The complaint product sample was visually inspected according to bom 050-87215, during the inspection no problems were found, no damages in the lines nor the cassette were observed.The cassette set was in the expected condition.A functional test was performed to the complaint product samples with the cycler machine.During functional test (drain 5/5) air bubbles were found in the lines.No alarms, leaks or other issues were detected, after completed the test the cassette was removed from cycler and no moisture were found.The test was completed successfully.A device history record (dhr) review was performed for the involved lot of the product and there were no non-conformances, deviations or any associated rework related with the alleged failure mode during the assembly process of the lot involved.All the applicable in-process and final inspection tests were found with acceptable results.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.
 
Event or Problem Description

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19670370
Report Number0008030665-2024-00580
Device Sequence Number19624594
Product Code FKX
UDI-Device Identifier00840861100743
UDI-Public00840861100743
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-87215
Device Lot Number23PR08038
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.
Patient Age81 YR
Patient SexMale
Patient Weight73 KG